# SDR UPS204778

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND DAMAGE AROUND FASTENERS AT APPROX STAB STA 32.08 TO 44.00 ON LT HORIZONTAL STAB UPPER SURFACE.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED IAW EO B727-5510-7485-A.
